# SDR QXEA9500041

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign
- Part number: 10126291
- Condition: Broken
- Location: Cabin
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EXIT SIGN AT 4A BROKEN.  REPLACED SIGN AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
